# SDR UIEA2023101300911

- Difficulty date: October 10, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 94,440 hours, 15,909 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING REPAIR AT AFT CGO DOOR OUTER SKIN FWD LOWER EDGE( 1) PERFORM JOB IAW EI T2023A52M-2623 SEQUENCE E REV 4. 2) ACCOMPLISHED EI T2023A52M-2623 REV 5. 3) JOB COMPLETED AND CONDITION CHECK NORMAL )
